# SDR 0001473108

- Difficulty date: April 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N208NB
- Make and model: Airbus A319-114
- Aircraft serial: 1129
- Aircraft time: 1,215 hours, 653 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 9831783
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHILE PASSING THROUGH 12,000 FEET, RECEIVED CAB PR SYS 1 & 2 FAULT MESSAGE AND OXYGEN MASKS DROPPED IN MAIN CABIN.  DECENDED TO 8.000  FEET, DIVERTED TO DTW, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED A BLANKING PLUG FROM THE NR 1 CABIN PRESSURE CONTROLLER PRESSURE PORT.  OPERATIONAL CHECKOK.
